# SDR HNAA2014122400378

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,905 hours, 71,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNED ODOR ON DESCENT, SELECTED ENGINE BLEEDS OFF AND ODOR DISSIPATED.  GROUND RAN AIRCRAFT, SELECTED BOTH BLEEDS ONE AT A TIME FOR 10 MINUTES.  NO BURNED ODORS.  OK FOR SERVICE.
